American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11F27) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 71 found      Go to page: 1 2 3

[1] Matthew Krauel, Larry Rolen and Michael Woodbury. On a relation between certain $q$-hypergeometric series and Maass waveforms. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Wee Teck Gan and Shuichiro Takeda. On the Howe duality conjecture in classical theta correspondence. Contemporary Mathematics 664 (2016) 105-117.
Book volume table of contents   
View Article: PDF

[3] Stephen Kudla. Another product for a Borcherds form. Contemporary Mathematics 664 (2016) 261-294.
Book volume table of contents   
View Article: PDF

[4] Ivan Matić. First occurrence indices of tempered representations of metaplectic groups. Proc. Amer. Math. Soc. 144 (2016) 3157-3172.
Abstract, references, and article information   
View Article: PDF

[5] Wee Teck Gan and Shuichiro Takeda. A proof of the Howe duality conjecture. J. Amer. Math. Soc. 29 (2016) 473-493.
Abstract, references, and article information   
View Article: PDF

[6] Martin Raum. Computing genus $1$ Jacobi forms. Math. Comp. 85 (2016) 931-960.
Abstract, references, and article information   
View Article: PDF

[7] Eric T. Mortenson. Eulerian series as Modular forms revisited. Proc. Amer. Math. Soc. 143 (2015) 2379-2385.
Abstract, references, and article information   
View Article: PDF

[8] Paul D. Nelson. Evaluating modular forms on Shimura curves. Math. Comp. 84 (2015) 2471-2503.
Abstract, references, and article information   
View Article: PDF

[9] Kathrin Bringmann, Martin Raum and Olav K. Richter. Harmonic Maass-Jacobi forms with singularities and a theta-like decomposition. Trans. Amer. Math. Soc. 367 (2015) 6647-6670.
Abstract, references, and article information   
View Article: PDF

[10] Kazuki Morimoto. On the theta correspondence for $(\mathrm{GSp}(4), \mathrm{GSO}(4,2))$ and Shalika periods. Represent. Theory 18 (2014) 28-87.
Abstract, references, and article information   
View Article: PDF

[11] Haruzo Hida. Hecke fields of Hilbert modular analytic families. Contemporary Mathematics 614 (2014) 97-137.
Book volume table of contents   
View Article: PDF

[12] Banafsheh Farang-Hariri. Geometric local theta correspondence for dual reductive pairs of type II at the Iwahori level. Represent. Theory 17 (2013) 610-646.
Abstract, references, and article information   
View Article: PDF

[13] N. V. Proskurin. On the cubic $L$-function. St. Petersburg Math. J. 24 (2013) 353-370.
Abstract, references, and article information   
View Article: PDF

[14] Juan M. Cerviño and Georg Hein. Generalized Theta Series and Spherical Designs. Contemporary Mathematics 587 (2013) 21-29.
Book volume table of contents   
View Article: PDF

[15] Wee Teck Gan and Gordan Savin. Representations of metaplectic groups II: Hecke algebra correspondences. Represent. Theory 16 (2012) 513-539.
Abstract, references, and article information   
View Article: PDF

[16] Nathan C. Ryan, Nils-Peter Skoruppa and Fredrik Strömberg. Numerical computation of a certain Dirichlet series attached to Siegel modular forms of degree two. Math. Comp. 81 (2012) 2361-2376.
Abstract, references, and article information   
View Article: PDF

[17] A. Andrianov. Zeta-functions of harmonic theta-series and prime numbers. St. Petersburg Math. J. 23 (2012) 239-255. MR 2841672.
Abstract, references, and article information   
View Article: PDF

[18] Wee Teck Gan and Shuichiro Takeda. Theta correspondences for $\operatorname{GSp}(4)$. Represent. Theory 15 (2011) 670-718. MR 2846304.
Abstract, references, and article information   
View Article: PDF

[19] Bruce C. Berndt and Byungchan Kim. Asymptotic expansions of certain partial theta functions. Proc. Amer. Math. Soc. 139 (2011) 3779-3788. MR 2823024.
Abstract, references, and article information   
View Article: PDF

[20] Haruzo Hida. Hecke fields of analytic families of modular forms. J. Amer. Math. Soc. 24 (2011) 51-80. MR 2726599.
Abstract, references, and article information   
View Article: PDF

[21] Ben Kane and Zhi-Wei Sun. On almost universal mixed sums of squares and triangular numbers. Trans. Amer. Math. Soc. 362 (2010) 6425-6455. MR 2678981.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] William D. Kirwin and Alejandro Uribe. Theta functions on the Kodaira-Thurston manifold. Trans. Amer. Math. Soc. 362 (2010) 897-932. MR 2551510.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Shuichiro Takeda. Some local-global non-vanishing results for theta lifts from orthogonal groups. Trans. Amer. Math. Soc. 361 (2009) 5575-5599. MR 2515824.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Sander Zwegers. The Folsom-Ono grid contains only integers. Proc. Amer. Math. Soc. 137 (2009) 1579-1584. MR 2470815.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Hadi Salmasian. Small principal series and exceptional duality for two simply laced exceptional groups. Trans. Amer. Math. Soc. 361 (2009) 1925-1947. MR 2465824.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] A. N. Andrianov. Action of Hecke operators on Maass theta series and zeta functions. St. Petersburg Math. J. 19 (2008) 675-698. MR 2381939.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Heng Huat Chan, Shaun Cooper and Wen-Chin Liaw. The Rogers-Ramanujan continued fraction and a quintic iteration for $1/\pi$. Proc. Amer. Math. Soc. 135 (2007) 3417-3424. MR 2336553.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] A. Andrianov. On zeta functions of orthogonal groups of single-class positive definite quadratic forms. St. Petersburg Math. J. 17 (2006) 553-579. MR 2173935.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Kyo Nishiyama, Hiroyuki Ochiai and Chen-bo Zhu. Theta lifting of nilpotent orbits for symmetric pairs. Trans. Amer. Math. Soc. 358 (2006) 2713-2734. MR 2204053.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Shu-Yen Pan. Local theta correspondence for small unitary groups. Trans. Amer. Math. Soc. 358 (2006) 1511-1535. MR 2186984.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 71 found      Go to page: 1 2 3


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia